Electron. J. Diff. Equ., Vol. 2010(2010), No. 102, pp. 1-9.

Behavior at infinity of psi-evanescent solutions to linear differential equations

Pham Ngoc Boi

In this article we present some necessary and sufficient conditions for the existence of $\psi$-evanescent solution of the nonhomogeneous linear differential equation $x'=A(t)x+f(t)$, which is related to the notion of $\psi$-ordinary dichotomy for the equation $x'=A(t)x$. We associate that with the condition of $\psi$-ordinary dichotomy for the homogeneous linear differential equation x'=A(t)x.

Submitted April 29, 2010. Published July 28, 2010.
Math Subject Classifications: 34A12, 34C11, 34D05.
Key Words: psi-bounded solutions; psi-ordinary dichotomy; psi-evanescent solutions

Show me the PDF file (222 KB), TEX file, and other files for this article.

Pham Ngoc Boi
Department of Mathematics, Vinh University
Vinh City, Vietnam
email: pnboi_vn@yahoo.com

Return to the EJDE web page